On various semiconvex hulls in the calculus of variations

Zhang, Kewei (1998) On various semiconvex hulls in the calculus of variations. Calculus of Variations and Partial Differential Equations, 6 (2). pp. 143-160. ISSN 0944-2669

Full text not available from this repository.

Abstract

We show that for any compact set , if and only if , , and being the closed lamination convex hull, quasiconvex hull and convex hull of respectively. When , we show that if and only if , where is the polyconvex hull of . We give some estimates of these relations by using quasiconvexifications of distance functions.

Item Type: Article
Schools and Departments: School of Mathematical and Physical Sciences > Mathematics
Depositing User: Kewei Zhang
Date Deposited: 06 Feb 2012 21:11
Last Modified: 10 Jul 2012 14:10
URI: http://sro.sussex.ac.uk/id/eprint/30013
📧 Request an update